# SDR CALA2017080802574

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737924ER
- Aircraft serial: 41745
- Aircraft time: 16,325 hours, 5,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR LT FWD OVERWING EXIT HANDLE LIGHT/EMERGENCY LIGHT IS INOP. REMOVED SIDEWALL LINING AND FOUND LIGHT PLUG DISCONNECTED, RECONNECTED PLUG, OPS CHECK GOOD, INSTALLED SIDEWALL LINING REF AMM 25-21-20 AND 33-21-00.
